Fixed point theorem of a pair of multivalued mappings satisfying special type of contractive condition

Sweetee Mishra

Abstract


We establish a common fixed point theorem of mutivalued mapping in partial metric space.


Full Text: PDF

How to Cite this Article:

Sweetee Mishra, Fixed point theorem of a pair of multivalued mappings satisfying special type of contractive condition, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 528-537

Copyright © 2016 Sweetee Mishra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.